I was searching google when I found this website.
I am referring to "KNeal" who posted on 7/21/07 "passing (3*2) sheets of tissue during menstruation, not clots". Also two other women posted with similar stories, "ericahts" on 7/31 and "colady123" on 9/18
First of all, in the hopes I will get some kind of expert opinion, or other feedback here, let me explain what happened. I am 22 today. In 2003, I was 17 going on 18.
in the springtime, I was leaving home and I recieved my first Depo shot from the family doctor. (She explained to me depo was short term; i.e. two years).
(Planned parenthood later explained at age 19 that Depo is safe for more than 2 years, "just take calcium/ d suppliments")
That summer I started going to Planned Parenthood. I do not remember exactly when but I am sure it was June or July (still age 17) when this happened to me. The previous night I did have sexual intercourse and when I woke up the next morning, I felt "wet" and had bad cramps, so I hurried into the bathroom thinking I'd gotten my period overnight. I had severe cramps and it felt very painful; I could feel something sort of fall out of my vagina, or discharge. To my shock and amazement, I found what appeared to be a peice of flesh in my underpants. I picked it up with my hand, it was about as long as my index finger to thumb. I was horrified and disgusted. It was not a large blood clot because it was not blood. I flushed it down the toilet and went to Planned parenthood to tell them what happened. Well, needless to say, I should not have flushed it. The "nurse practitioner" said it must have been the condom my partner used the night before. The best explaination she could come up with was that I somehow did not notice that he put one on, then it fell off and he somehow did not notice that the condom magically disappeared. (it was NOT a condom)
Anyway, like I said this was 03, so I think after that I was told I had pelvic inflammatory desease, and I think I even went to the local hospital to have them check for "cysts" on my ovaries. I did not (and as a side note, this was not a cyst either).
So I have been moderatly healthy since then, for a woman with no health insurance anyway. I have continued the Depo shot for four and a half years now. I missed the last dose in late September because of the flu. So now I have to wait until Nov 2 for my appoinment at planned parenthood. I have been having my period for about three weeks now. I had not been having my period at all while on the shot. My guts are in severe pain. In fact I have been having many sympotms associated with Depo for a long time. Unexplainable headaches. Stomache pain. Anxiety and depression. Acne (Im 22!). I actually went to the hospital recently because of severe stomache pain and they told me I have irritable bowel syndrom. They gave me medicine that made my stomache hurt worse. They sent me a bill for nearly 1,500 dollars.
This thing happened over four years ago and has never been resolved.